April  2021, 41(4): 1561-1578. doi: 10.3934/dcds.2020331

A Liouville theorem of parabolic Monge-AmpÈre equations in half-space

1. 

School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China

2. 

School of Mathematics and Statistics, Beijing Key Laboratory on MCAACI, Beijing Institute of Technology, Beijing 100081, China

* Corresponding author: Bo Wang

Received  February 2020 Revised  June 2020 Published  April 2021 Early access  September 2020

Fund Project: The first and second author are partially supported by NSFC 11871102 and 11631002. The third author is partially supported by NSFC 11701027 and Beijing Institute of Technology Research Fund Program for Young Scholars

In this paper, we establish the gradient and second derivative estimates for solutions to two kinds of parabolic Monge-Ampère equations in half-space under certain boundary data and growth condition. We also use such estimates to obtain the Liouville theorems for these two kinds of parabolic Monge-Ampère equations and one kind of elliptic Monge-Ampère equation.

Citation: Ziwei Zhou, Jiguang Bao, Bo Wang. A Liouville theorem of parabolic Monge-AmpÈre equations in half-space. Discrete and Continuous Dynamical Systems, 2021, 41 (4) : 1561-1578. doi: 10.3934/dcds.2020331
References:
[1]

J. BaoH. Li and L. Zhang, Monge-Ampère equation on exterior domains, Calc. Var. Partial Differential Equations, 52 (2015), 39-63.  doi: 10.1007/s00526-013-0704-7.

[2]

L. Caffarelli, Topics in PDEs: The Monge-Ampère Equation, Graduate course, Courant Institute, New York University, 1995.

[3]

L. Caffarelli and Y. Y. Li, An extension to a theorem of Jörgens, Calabi, and Pogorelov, Commun. Pure Appl. Math., 56 (2003), 549-583.  doi: 10.1002/cpa.10067.

[4]

E. Calabi, Improper affine hyperspheres of convex type and a generalization of a theorem by K.Jörgens, Mich. Math. J., 5 (1958), 105-126.  doi: 10.1307/mmj/1028998055.

[5]

S. Y. Cheng and S. T. Yau, Complete affine hypersurfaces Ⅰ. The completeness of affine metrics, Commun. Pure Appl. Math., 39 (1986), 839-866.  doi: 10.1002/cpa.3160390606.

[6]

C. E. Gutiérrez and Q. Huang, Geometric properties of the sections of solutions to the Monge-Ampère equation, Trans. Amer. Math. Soc., 352 (2000), 4381-4396.  doi: 10.1090/S0002-9947-00-02491-0.

[7]

C. E. Gutiérrez and Q. Huang, A generalization of a theorem by Calabi to the parabolic Monge-Ampère equation, Indiana Univ. Math. J., 47 (1998), 1459-1480.  doi: 10.1512/iumj.1998.47.1563.

[8]

X. Jia, D. Li and Z. Li, Asymptotic behavior at infinity of solutions of Monge-Ampère equations in half spaces, J. Differential Equations, 269 (2020), 326–348, arXiv: 1808.02643. doi: 10.1016/j.jde.2019.12.007.

[9]

K. Jörgens, Über die Lösungen der Differentialgleichung $rt-s^2 = 1$, Math. Ann., 127 (1954), 130-134.  doi: 10.1007/BF01361114.

[10]

J. Jost and Y. L. Xin, Some aspects of the global geometry of entire space-like submanifolds, Dedicated to Shiing-Shen Chern on His 90th Birthday, Results Math., 40 (2001), 233-245.  doi: 10.1007/BF03322708.

[11]

N. V. Krylov, Sequences of convex functions and estimates of the maximum of the solution of a parabolic equation, (Russian) Sibirsk. Mat. Ž., 17 (1976), 290–303.

[12]

G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific. 1996. doi: 10.1142/3302.

[13]

A. V. Pogorelov, On the improper affine hyperspheres, Geom. Dedic., 1 (1972), 33-46.  doi: 10.1007/BF00147379.

[14]

O. Savin, Pointwise $C^{2, \alpha}$ estimates at the boundary for the Monge-Ampère equation, J. Amer. Math. Soc., 26 (2013), 63-99.  doi: 10.1090/S0894-0347-2012-00747-4.

[15]

O. Savin, A localization theorem and boundary regularity for a class of degenerate Monge-Ampère equations, J. Differential Equations, 256 (2014), 327-388.  doi: 10.1016/j.jde.2013.08.019.

[16]

K. Tso, Deforming a hypersurface by its Gauss-Kronecker curvature, Comm.pure Appl.math, 38 (1985), 867-882.  doi: 10.1002/cpa.3160380615.

[17]

B. Wang and J. Bao, Asymptotic behavior on a kind of parabolic Monge-Ampère equation, J. Differential Equations, 259 (2015), 344-370.  doi: 10.1016/j.jde.2015.02.029.

[18]

R. Wang and G. Wang, On existence, uniqueness and regularity of viscosity solutions for the first initial boundary value problems to parabolic Monge-Ampère equation, Northeast. Math. J., 8 (1992), 417-446. 

[19]

R. Wang and G. Wang, The geometric measure theoretical characterization of viscosity solutions to parabolic Monge-Ampère type equation, J. Partial Diff. Eqs., 6 (1993), 237-254. 

[20]

R. Wang and G. Wang, On another kind of parabolic Monge-Ampère equation: The existence, uniqueness and regularity of the viscosity solution, Northeastern Mathematical Journal, 10 (1994), 434-454. 

[21]

J. Xiong and J. Bao, On Jögens, Calabi, and Pogorelov type theorem and isolated singularities of parabolic Monge-Ampère equations, J. Differ. Equ., 250 (2011), 367-385.  doi: 10.1016/j.jde.2010.08.024.

[22]

W. Zhang, J. Bao and B. Wang, An extension of Jörgens-Calabi-Pogorelov theorem to parabolic Monge-Ampère equation, Calc. Var. Partial Differential Equations, 57 (2018), Paper No. 90, 36 pp. doi: 10.1007/s00526-018-1363-5.

show all references

References:
[1]

J. BaoH. Li and L. Zhang, Monge-Ampère equation on exterior domains, Calc. Var. Partial Differential Equations, 52 (2015), 39-63.  doi: 10.1007/s00526-013-0704-7.

[2]

L. Caffarelli, Topics in PDEs: The Monge-Ampère Equation, Graduate course, Courant Institute, New York University, 1995.

[3]

L. Caffarelli and Y. Y. Li, An extension to a theorem of Jörgens, Calabi, and Pogorelov, Commun. Pure Appl. Math., 56 (2003), 549-583.  doi: 10.1002/cpa.10067.

[4]

E. Calabi, Improper affine hyperspheres of convex type and a generalization of a theorem by K.Jörgens, Mich. Math. J., 5 (1958), 105-126.  doi: 10.1307/mmj/1028998055.

[5]

S. Y. Cheng and S. T. Yau, Complete affine hypersurfaces Ⅰ. The completeness of affine metrics, Commun. Pure Appl. Math., 39 (1986), 839-866.  doi: 10.1002/cpa.3160390606.

[6]

C. E. Gutiérrez and Q. Huang, Geometric properties of the sections of solutions to the Monge-Ampère equation, Trans. Amer. Math. Soc., 352 (2000), 4381-4396.  doi: 10.1090/S0002-9947-00-02491-0.

[7]

C. E. Gutiérrez and Q. Huang, A generalization of a theorem by Calabi to the parabolic Monge-Ampère equation, Indiana Univ. Math. J., 47 (1998), 1459-1480.  doi: 10.1512/iumj.1998.47.1563.

[8]

X. Jia, D. Li and Z. Li, Asymptotic behavior at infinity of solutions of Monge-Ampère equations in half spaces, J. Differential Equations, 269 (2020), 326–348, arXiv: 1808.02643. doi: 10.1016/j.jde.2019.12.007.

[9]

K. Jörgens, Über die Lösungen der Differentialgleichung $rt-s^2 = 1$, Math. Ann., 127 (1954), 130-134.  doi: 10.1007/BF01361114.

[10]

J. Jost and Y. L. Xin, Some aspects of the global geometry of entire space-like submanifolds, Dedicated to Shiing-Shen Chern on His 90th Birthday, Results Math., 40 (2001), 233-245.  doi: 10.1007/BF03322708.

[11]

N. V. Krylov, Sequences of convex functions and estimates of the maximum of the solution of a parabolic equation, (Russian) Sibirsk. Mat. Ž., 17 (1976), 290–303.

[12]

G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific. 1996. doi: 10.1142/3302.

[13]

A. V. Pogorelov, On the improper affine hyperspheres, Geom. Dedic., 1 (1972), 33-46.  doi: 10.1007/BF00147379.

[14]

O. Savin, Pointwise $C^{2, \alpha}$ estimates at the boundary for the Monge-Ampère equation, J. Amer. Math. Soc., 26 (2013), 63-99.  doi: 10.1090/S0894-0347-2012-00747-4.

[15]

O. Savin, A localization theorem and boundary regularity for a class of degenerate Monge-Ampère equations, J. Differential Equations, 256 (2014), 327-388.  doi: 10.1016/j.jde.2013.08.019.

[16]

K. Tso, Deforming a hypersurface by its Gauss-Kronecker curvature, Comm.pure Appl.math, 38 (1985), 867-882.  doi: 10.1002/cpa.3160380615.

[17]

B. Wang and J. Bao, Asymptotic behavior on a kind of parabolic Monge-Ampère equation, J. Differential Equations, 259 (2015), 344-370.  doi: 10.1016/j.jde.2015.02.029.

[18]

R. Wang and G. Wang, On existence, uniqueness and regularity of viscosity solutions for the first initial boundary value problems to parabolic Monge-Ampère equation, Northeast. Math. J., 8 (1992), 417-446. 

[19]

R. Wang and G. Wang, The geometric measure theoretical characterization of viscosity solutions to parabolic Monge-Ampère type equation, J. Partial Diff. Eqs., 6 (1993), 237-254. 

[20]

R. Wang and G. Wang, On another kind of parabolic Monge-Ampère equation: The existence, uniqueness and regularity of the viscosity solution, Northeastern Mathematical Journal, 10 (1994), 434-454. 

[21]

J. Xiong and J. Bao, On Jögens, Calabi, and Pogorelov type theorem and isolated singularities of parabolic Monge-Ampère equations, J. Differ. Equ., 250 (2011), 367-385.  doi: 10.1016/j.jde.2010.08.024.

[22]

W. Zhang, J. Bao and B. Wang, An extension of Jörgens-Calabi-Pogorelov theorem to parabolic Monge-Ampère equation, Calc. Var. Partial Differential Equations, 57 (2018), Paper No. 90, 36 pp. doi: 10.1007/s00526-018-1363-5.

[1]

Limei Dai. Multi-valued solutions to a class of parabolic Monge-Ampère equations. Communications on Pure and Applied Analysis, 2014, 13 (3) : 1061-1074. doi: 10.3934/cpaa.2014.13.1061

[2]

Barbara Brandolini, Carlo Nitsch, Cristina Trombetti. Shape optimization for Monge-Ampère equations via domain derivative. Discrete and Continuous Dynamical Systems - S, 2011, 4 (4) : 825-831. doi: 10.3934/dcdss.2011.4.825

[3]

Limei Dai, Hongyu Li. Entire subsolutions of Monge-Ampère type equations. Communications on Pure and Applied Analysis, 2020, 19 (1) : 19-30. doi: 10.3934/cpaa.2020002

[4]

Jiakun Liu, Neil S. Trudinger. On Pogorelov estimates for Monge-Ampère type equations. Discrete and Continuous Dynamical Systems, 2010, 28 (3) : 1121-1135. doi: 10.3934/dcds.2010.28.1121

[5]

Fan Cui, Huaiyu Jian. Symmetry of solutions to a class of Monge-Ampère equations. Communications on Pure and Applied Analysis, 2019, 18 (3) : 1247-1259. doi: 10.3934/cpaa.2019060

[6]

Juhua Shi, Feida Jiang. The degenerate Monge-Ampère equations with the Neumann condition. Communications on Pure and Applied Analysis, 2021, 20 (2) : 915-931. doi: 10.3934/cpaa.2020297

[7]

Qi-Rui Li, Xu-Jia Wang. Regularity of the homogeneous Monge-Ampère equation. Discrete and Continuous Dynamical Systems, 2015, 35 (12) : 6069-6084. doi: 10.3934/dcds.2015.35.6069

[8]

Weiwei Zhao, Jinge Yang, Sining Zheng. Liouville type theorem to an integral system in the half-space. Communications on Pure and Applied Analysis, 2014, 13 (2) : 511-525. doi: 10.3934/cpaa.2014.13.511

[9]

Shuyu Gong, Ziwei Zhou, Jiguang Bao. Existence and uniqueness of viscosity solutions to the exterior problem of a parabolic Monge-Ampère equation. Communications on Pure and Applied Analysis, 2020, 19 (10) : 4921-4936. doi: 10.3934/cpaa.2020218

[10]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure and Applied Analysis, 2021, 20 (1) : 301-317. doi: 10.3934/cpaa.2020267

[11]

Jingang Xiong, Jiguang Bao. The obstacle problem for Monge-Ampère type equations in non-convex domains. Communications on Pure and Applied Analysis, 2011, 10 (1) : 59-68. doi: 10.3934/cpaa.2011.10.59

[12]

Cristian Enache. Maximum and minimum principles for a class of Monge-Ampère equations in the plane, with applications to surfaces of constant Gauss curvature. Communications on Pure and Applied Analysis, 2014, 13 (3) : 1347-1359. doi: 10.3934/cpaa.2014.13.1347

[13]

Shouchuan Hu, Haiyan Wang. Convex solutions of boundary value problem arising from Monge-Ampère equations. Discrete and Continuous Dynamical Systems, 2006, 16 (3) : 705-720. doi: 10.3934/dcds.2006.16.705

[14]

Nam Q. Le. Optimal boundary regularity for some singular Monge-Ampère equations on bounded convex domains. Discrete and Continuous Dynamical Systems, 2022, 42 (5) : 2199-2214. doi: 10.3934/dcds.2021188

[15]

Yahui Niu. Monotonicity of solutions for a class of nonlocal Monge-Ampère problem. Communications on Pure and Applied Analysis, 2020, 19 (11) : 5269-5283. doi: 10.3934/cpaa.2020237

[16]

Luca Codenotti, Marta Lewicka. Visualization of the convex integration solutions to the Monge-Ampère equation. Evolution Equations and Control Theory, 2019, 8 (2) : 273-300. doi: 10.3934/eect.2019015

[17]

Bo Guan, Qun Li. A Monge-Ampère type fully nonlinear equation on Hermitian manifolds. Discrete and Continuous Dynamical Systems - B, 2012, 17 (6) : 1991-1999. doi: 10.3934/dcdsb.2012.17.1991

[18]

Alessio Figalli, Young-Heon Kim. Partial regularity of Brenier solutions of the Monge-Ampère equation. Discrete and Continuous Dynamical Systems, 2010, 28 (2) : 559-565. doi: 10.3934/dcds.2010.28.559

[19]

Adam M. Oberman. Wide stencil finite difference schemes for the elliptic Monge-Ampère equation and functions of the eigenvalues of the Hessian. Discrete and Continuous Dynamical Systems - B, 2008, 10 (1) : 221-238. doi: 10.3934/dcdsb.2008.10.221

[20]

Zhijun Zhang. Optimal global asymptotic behavior of the solution to a singular monge-ampère equation. Communications on Pure and Applied Analysis, 2020, 19 (2) : 1129-1145. doi: 10.3934/cpaa.2020053

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (296)
  • HTML views (226)
  • Cited by (0)

Other articles
by authors

[Back to Top]